# SDR DALA2015102306406

- Difficulty date: October 22, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 52,732 hours, 23,889 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON OTBD FIXED L/E SKIN AT RIB 15 ON LT WING.  REPAIRED OTBD FIXED L/E SKIN AT LEVEL RIB 15 ON LT WING IAW SRM 57-41-11, FIG 206.
